# SDR EGRA9561

- Difficulty date: April 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7062J
- Make and model: Bolkms BK117B1
- Aircraft serial: 7178
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Hinge
- Part number: 1173084103
- Condition: Broken
- Location: T/R Fairing
- Part time: 2,210 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL FAIRING ACCESS PANEL HINGE BROKEN REPLACED HINGE WITH NEW ONE. PART SCRAPPED AT KHC
